# SDR UALA2012040902167

- Difficulty date: April 8, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 64,170 hours, 11,385 cycles
- Engine: Pwa PW4077
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Heat Shield
- Condition: Loose
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD SEGMENTS ON LT AND RT ENGS WITH LOOSE FASTENERS.  SUPPLEMENTAL DATA UPDATE, ALSO FOUND BAD BULB SEALS.  SEALS ON HAND NEED REMOVED AND REPLACED THEN RE-INSTALL SEGMENTS.  NR 2 ENGINE STRUT AFT FAIRING HEAT SHIELD SEAL FASTENERS ARE LOOSE (FASTENERS NR 2,4,7,10,16,18).  REMOVED HEATSHIELD SEGMENT FOR REPAIR ALSO FOUND SEAL DAMAGED.  REMOVED AND REPLACED AND INSTALLED NEW NR 2 PYLON AFT FAIRING HEAT SHIELD SEAL AND ASSOCIATED HARDWARE.
